MathSciNet Relay Station
MathSciNet bibliographic data
MR1289865 (96e:46037) 46E30 (42B30 46M35)
García-Cuerva, José; Herrero, María-Jesús L. A theory of Hardy spaces associated to the Herz spaces. Proc. London Math. Soc. (3) 69 (1994), no. 3, 605–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement